# SDR SWAA2017090816200

- Difficulty date: August 31, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.    R & R THE FUSE IAW AMM.
